Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspirone causes insomnia? SLS

Posted by bleauberry on April 17, 2018, at 8:13:13

In reply to Buspirone causes insomnia?, posted by SLS on April 15, 2018, at 17:18:57

I was on buspar for about a month. It was insomnia and nervousness the whole time. It felt 'adrenergic'. It felt like too much adrenalin, too much coffee, something like that.

I think it is a way over glorified med. I think it must have been a very helpful med for somebody out there but I've never bumped into them.

> Has anyone experienced insomnia or sleep disturbances with buspirone (Buspar)? What dosage?
>
> Thanks.
>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bleauberry thread:1098167
URL: http://www.dr-bob.org/babble/20180331/msgs/1098190.html